# SDR AALA201810299063

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 58,111 hours, 23,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Fod
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT CRUISE FL360 "LAV SMOKE" LIGHT ILLUMINATED. "LAVS INTERMITTENTLY OCCUPIED" LIGHT EXTINGUISHED AFTER A MINUTE OR TWO (UNSURE WHICH LAVATORY MOST LIKELY LAVATORY "E"). INSPECTED ALL LAVATORY SMOKE DETECTORS. FOUND DEBRIS AT AFT RIGHT HAND LAVATORY SMOKE DETECTORS TEST BUTTON. REMOVED THE DEBRIS FROM TEST BUTTON. OPERATIONS CHECKED NORMAL. ALL SMOKE DETECTORS TESTED NORMAL PER AMM 26-14-00.
